Contraceptive pill and endometriosis

I had a laparoscopy back in April and following surgery was put on the contraceptive pill (Loestrin 20) to stop my periods. I was told this might not start right away. After being on it about a month I had a period (I didn't stop taking the pill - I was told to take it right through without stopping). My GP said this was nothing to worry about as it probably just hadn't started to work yet. However, three weeks later I started to develop pre-period symptoms (fatigue, feeling down etc) and then have been spotting. I'm not sure if this is going to lead into another period yet, we'll see. The blood is very dark.

Has anyone else had a similar experience and should I be worried?

Thanks all.

1 Reply

oldest β€’ newest
  • I've been on the pill for about 8 years but I remember that when I started, it took a few months for my periods to settle and become under control. I wasn't on this one though.

    Does it have any guidance on the leaflet regarding how long it takes to settle in your system?

You may also like...